MathSciNet Relay Station
MathSciNet bibliographic data
MR1758987 34C11 (34C25 34C29)
Fabry, C.; Mawhin, J. Oscillations of a forced asymmetric oscillator at resonance. Nonlinearity 13 (2000), no. 3, 493–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement